# SDR DALA2023051703940

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CORROSION FLOOR BEAM +Y450 BTW FR74/FR75 AT AFT GALLEY AREA (1 EA). CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM Y450 LOC. BTW FR74 TO FR75 AFT GALLEY AREA. FLOOR BEAM WAS MACHINED AND DOCUMENTED. RII INSPECTION COMPLETE. (2768568)
